Couldn't find what you looking for?

TRY OUR SEARCH!

well, first off, me and my boyfriend had sex about a day before i started experiencing yeast infection like symptoms, the chronic itching, soreness, and nasty clumpy discharge...
we have been together for over two years now, and i've always felt very sore after having sex with him, even if we do it 'gently.'
could having sex with him somehow have caused the yeast infection?
if so, what can i do to prevent it from happening again?


AND NOW TO THE PAINFUL PART |:
i had a yeast infection about two of three months ago, i used the monistat 1-day. and everything went great, my symptoms cleared up within the days, and i was completely back to normal...

however, this time, i bought the monistat-3, with the ovule inserts, well the first night was fine, i had been putting the external cream on as well, and i thought i was on the road to recovery... boy, was i wrong.

i woke up last night around three am, feeling like my vagina was on fire, literally. so i went to the bathroom, of course a lot of the medicine had leaked out, and i wiped myself off, with tears in my eyes, and the pain became less intense, but it was still horrible.
then throughout the rest of the night, every time a drop of the medicine leaked out, i felt the awful burning, now when i urinate, it takes everything in me not to scream out in pain.
this morning, before heading off to my college classes, i took a bath, and tried to 'push' the medicine out, and it worked, it came out in big white clumps, and now, i just feel super super super sore, and walking almost kills me, but lying still, i'm just uncomfortable, no pain.
which is definitely an improvement from last night.
after urinating, i wipe really well, and i have been putting lubriderm lotion on my swollen (very swollen |: )self, which relieves a lot of the burning...

and i know i'm rambling, but it's almost more of it being ridiculously raw, almost as if the monistat actually burned a layer of skin off.

so anyway, my question is, what do you think caused this?
why am i having such horrible side effects, when i've used the one day monistat, which is stronger...
and what can i do to make the swelling go down, and the burning stop?

Loading...

According to, mild burning is a common side effect, but it is suggested that you seek medical attention immediately if severe/prolonged burning occurs. Monistat-1 appears to have fewer common side effects than monistat-3 (which includes headache + stomach cramps).

First off, I think you should stop using monistat-3 since these symptoms immediately occurred after using it. You should contact your doctor as soon as possible.


***edited by moderator*** web addresses not allowed
Reply

Loading...

I have had yeast infections when I was pregnant. Maybe once after that. I noticed yesterday that I was starting with one. I bought Monistat 1 today. Put it in right before bed, went to urinate before bed. I cannot tell you the burning pain I was in. I wanted that stuff out of me. I got out as much as possible and now at almost 1:00 am I'm sitting in a tub of cool water. I have used this product before but never with this painful side effect. I'm red,swollen and itchy and tired. Don't think I'll use this again. 

 

Reply

Loading...